Aa
A
A
Close
Avatar universal
Pain, Pain, Muscle Spasms and more pain.
Since November 27th of 2013 I have been suffering through headaches and muscle spasms. I've seen my personal care physician, an ENT doc, Neurologist and pain management doctor. They all don't know what is wrong with me.
I keep getting muscle spasms in my neck causing me pain and severe muscle stiffness. It always gets worse and flares up when driving or after I've just gotten done driving. My head will also start to hurt with the pain always being in my forehead (it feels super tight and full of pressure) and at the base of my skull. My nose (the area where your eye glasses sit) will also go numb. Laying down one day, my whole nose went numb. Also,
my left eye will feel "Droopy" and even look droopy. When I go to raise my eye brows, I sometimes can't keep them up or my left eye brow won't raise at all. My face will get red and feel hot around the upper portion of my face (like a mask). I've had a CT done of my head and they say that, everything is fine. My ears also will feel full like I'm traveling up a mountain or am under water.
They did an MRI of my neck and said that my C5 and C6 are herniated. However, my pain management doctor said that looking at my MRI, it's not that bad.
I had a nerve blocking shot on both sides of my neck that made me feel so much better for about a week but, the muscle spams and head pain are back.
What really worries me is: Before, Vicodin or Norco would help me with my head pain. Now, it doesn't. I'm not like Dr. House. I haven't been popping opioid meds for a long time thus building up a tolerance. It seems like over night, my body is not responding to pain meds like it use to.
Even a shot of Dilaudid through an I.V only helped me for about 30 minutes and the head pain came right back.
My pain management doc gave me oral dilaudid (2mg) and it didn't work to fully take the head pain away. I had to take 2 pills to get some relief. I'm on Muscle relaxers (Flexeril) and pain meds (Fioricet and Dilaudid) for the head pain but I know, there's got to be a reason for all of this happening. Something like this just doesn't happen for no reason. Does it?
I've been suffering from getting headaches for a very long time. Since I was a teen. But the muscle spasms in my neck, the eyebrows not wanting to lift, the pressure at the base of my skull and all these other things are new and I am looking for some help as to what it could be. I don't like the fact that I am being given oral dilaudid for the pain for I have a 1 yr old daughter to take care of and I can't be on dilaudid when watching her. I also can't take dilaudid every day when I am in pain. However, other medicines have not worked.
I'm already on Cymbalta (90 mg) every day and 0.5mg of Xanax that I take at night or when needed.
On top of all these things, my muscles (all throughout my body) will twitch. It doesn't hurt at all, my leg or arm or back or neck (even head) will make a quick jolt (twitch).
I know that this is a lot of information but I hope that someone may read this and be able to point me in the right direction.
I thank you for your time.
Cancel
1 Answers
Page 1 of 1
351246 tn?1379685732
Hi!
I am sorry to hear about your medical problems. I would suggest that along with pain killers you try many alternative or non-pharmacological pain management therapies such as ice packs, heat pads, massage therapy, physiotherapy, yoga, meditation, hydrotherapy, transcutaneous electrical nerve stimulation (TENS), spinal cord stimulation, radiofrequency ablation, other types of neurolytic blocks, aromatherapy, Reiki, acupressure and acupuncture, guided imagery and biofeedback. Usually a combined approach of a pain killer and a non-medication therapy helps give best pain relief. Please consult your doctor regarding this. Take care!

The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
144586 tn?1284669764
Blank
caregiver222
5265383 tn?1465260698
Blank
aspen2
ON
11079760 tn?1449081557
Blank
cjtmn
Minneapolis, MN
209987 tn?1451939065
Blank
tschock
AB
1780921 tn?1462244109
Blank
flipper336
Queen Creek, AZ